# SDR IXXA20150403099

- Difficulty date: November 8, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 145T3420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  FOUND CORROSION ON FUSELAGE SKIN UNDER FAILSAFE STRAP BOTTOM RT SIDE AT STATION 995.  REMOVED CORROSION FOUND OUT OF LIMITS COMPLIED WITH ENGINEERING DOCUMENT REA 4789REA24 & ORD 47008ORD10.
